Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Stomach discomfort upon eating?

hello doctor. my name is sherry am 20y old collage student so ihave this problem that alot of time bet my lectures when ieat somthing like (biscuits my stomach get uncomfortable and idont know why so ihope u could help me
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Hi sherry i read ur problem of unfortability after taking food.u said that when u eat something ,get unconfortable.in my view it is not great problem but decreased peristalytic movement because of this food stay more time in the stomach which causes uncomfortable in stomach.
1-TAKE10-12 GLASSES OF WATER IN UR LIFE STYLE.
2-AVOID SPICY ,PROCESSED AND CHINISH FOOD ITEM AND TAKE GREEN LEAVES FOOD IN UR DIET.
3-U CAN TAKE 20 ml CASTOR OIL MIXED IN ONE GLASS MILK AND DRINK AT NIGHT.
4-U CAN TAKE DIMPERIDOM TO INCREASED PERISTALTIC MOVEMENT.
5-U CAN TAKE SPROUTS SPECIALLY CUCUMBER IN UR DIET.
6-U WILL GO THE GASTROENTEROLOGIST AND DO THE INVESTIGATION.
INVESTIGATION-
1-GBP
2-BMFT
3-USG ABDOMEN
THANKS FOR QUERY.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor